Less serious side effects may include:
stomach pain, diarrhea;
dizziness, loss of balance;
vaginal itching or discharge;
dry mouth or unpleasant metallic taste;
cough, sneezing, runny or stuffy nose; or
swollen or sore tongue.
yes this clown show will continue with the busted-gut girl taking antibiotic for bug-infested gut that is pretty much guaranteed to cause stomach pain. thank you gods of medicine.
also, my hips are hurting from sitting too much. probably. or maybe just hurting because the gods hate me every single one.
but in spite of my endless physical complaints I am quite of good cheer. would like to go to church today though this seems unlikely as we are observing the boys’ birthday at the farm this afternoon and I have to make a cake. or does Dale.
yesterday the only thing I did was go to grocery store. I didn’t work on book. I did watch Star Wars with James, the idiotic revamped monstrosity which is especially painful if you know the original by heart.
I’ma have coffee now, and breakfast if possible. most everything turns my stomach foamy with dread.